# SDR KC8A202110071

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N913CK
- Make and model: Lear 35LEAR
- Aircraft serial: 013
- Aircraft time: 14,023 hours, 10,056 cycles
- Engine: Garrtt TFE73122B
- Engine time: 20,632 hours, 12,815 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 307081612
- Part serial: 1316901765210
- Condition: None
- Location: Internal
- Part time: 821 hours, 550 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS DESCENDING WITH POWER REDUCED WHEN THE MASTER CAUTION FLASHED. CREW NOTICED THE RIGHT OIL PRESSURE AND ITT LOW, N1, AND N2 WELL BELOW IDLE SPEED AND DETERMINED THE ENGINE ROLLED BACK. THE CREW DECIDED TO SHUT THE ENGINE DOWN. THEY LANDED WITH NO INCIDENTS. SUSPECT P2T2 SENSOR.
